Four-parameter fits to the initial mass function using stable distributions
Article first published online: 11 MAY 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 423, Issue 2, pages 1018–1023, June 2012
How to Cite
Cartwright, A. and Whitworth, A. P. (2012), Four-parameter fits to the initial mass function using stable distributions. Monthly Notices of the Royal Astronomical Society, 423: 1018–1023. doi: 10.1111/j.1365-2966.2012.20795.x
- Issue published online: 8 JUN 2012
- Article first published online: 11 MAY 2012
- Accepted 2012 February 21. Received 2012 February 21; in original form 2012 January 4
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!